de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Near-Constant Mean Curvature Solutions of the Einstein Constraint Equations with Non-Negative Yamabe Metrics

Allen, P. T., Clausen, A., & Isenberg, J. (2008). Near-Constant Mean Curvature Solutions of the Einstein Constraint Equations with Non-Negative Yamabe Metrics. Classical and Quantum Gravity, 25(7): 075009. doi:1088/0264-9381/25/7/075009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-62CD-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-62CF-2
Genre: Journal Article

Files

show Files
hide Files
:
cqg8_7_075009.pdf (Publisher version), 204KB
Description:
Journal Article
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
0710.0725v1.pdf (Preprint), 220KB
Description:
Paper arXiv
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Paul T.1, Author
Clausen, Adam2, Author
Isenberg, James2, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              
2External Organizations, escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: We show that sets of conformal data on closed manifolds with the metric in the positive or zero Yamabe class, and with the gradient of the mean curvature function sufficiently small, are mapped to solutions of the Einstein constraint equations. This result extends previous work which required the conformal metric to be in the negative Yamabe class, and required the mean curvature function to be nonzero.

Details

show
hide
Language(s):
 Dates: 2008-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: URI: arXiv:0710.0725v1
DOI: 1088/0264-9381/25/7/075009
eDoc: 321599
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 25 (7) Sequence Number: 075009 Start / End Page: - Identifier: ISSN: 0264-9381